Free Access
Volume 20, Number 3, 1986
Page(s) 429 - 460
Published online 31 January 2017
  1. A J CHORIN, Random choice solution of hyperbolic Systems of equations,Comm Pure Appl Math 18 (1965), pp 695-715 [Google Scholar]
  2. J GLIMM, Solutions in the large for nonlinear hyperbolic Systems of equations, Communications on pure and applied mathematics 18 (1965), pp 697-715 [MR: 194770] [Zbl: 0141.28902] [Google Scholar]
  3. S K GODOUNOV, A finite difference method for the numerical computation of discontinuous solutions of the equations of fluid dynamics, Mat Sb 47 (1959), pp 271-290 [Google Scholar]
  4. S K GODOUNOV et Coll, Résolution numérique des problèmes multidimensionnels de la dynamique des gaz, Mir, MOSCOU 1979 [MR: 596224] [Zbl: 0421.65056] [Google Scholar]
  5. A HARTEN and P D LAX, A random choice finite-difference scheme for hyperbolic conservation laws, SIAM J Numer Anal 18 (1981), pp 289-315 [MR: 612144] [Zbl: 0467.65038] [Google Scholar]
  6. S N KRUZKOV, First order quasi-linear equations in several independent variables, Math URSS Sb , 10 (1970), pp 217-243 [Google Scholar]
  7. P D LAX, Hyperbolic Systems of conservation laws and the mathematical theory of shock waves, SIAM Régional Conference Series in Applied Mathematics 11, 1973 [MR: 350216] [Zbl: 0268.35062] [Google Scholar]
  8. P D LAX, Hyperbolic Systems of conservation laws, II Comm Pure Appl Math, 10 (1957), pp 537-566 [MR: 93653] [Zbl: 0081.08803] [Google Scholar]
  9. B VAN LEER, On the relation between the upwind differencing schemes of Godounov, Enquist-Osher, and Roe, SIAM J Sci Stat Comp 5 (1984), pp 1-20 [MR: 731878] [Zbl: 0547.65065] [Google Scholar]
  10. A Y LEROUX, Thèse de Docteur ès-Sciences Mathématiques, Université de Rennes (1979) [Google Scholar]
  11. T P LUI, Admissible solutions of hyperbolic conservation laws, Mémoire of the AMS, Vol 30, No 240, 1981 [MR: 603391] [Zbl: 0446.76058] [Google Scholar]
  12. T P LIU, The determnistic version of the Glimm scheme, Comm Math Phys , 57 (1977), pp 135-148 [MR: 470508] [Zbl: 0376.35042] [Google Scholar]
  13. S OSHER, Riemann solvers, the entropy condition, and difference approximations, SIAM J Numer Anal 21 (1984), pp 217-235 [MR: 736327] [Zbl: 0592.65069] [Google Scholar]
  14. S OSHER and F SOLOMON, Upwind schemes for hyperbolic Systems of conservation laws, Math Comp , 38 (1981), pp 357-372 [MR: 645656] [Zbl: 0483.65055] [Google Scholar]
  15. P L ROE, Approximate Riemann solvers, parameter vectors and difference schemes, J Comp Phys 43 (1981), pp 357-372 [MR: 640362] [Zbl: 0474.65066] [Google Scholar]
  16. M SCHATZMAN, Introduction à l'analyse des systèmes hyperboliques de lois de conservation non-lineaire, Publication de l'Equipe d'Analyse Numérique Lyon-Saint-Etienne (1985) No 37 [Google Scholar]
  17. G A SOD, A survey of several difference methods for Systems of nonlinear hyperbolic conservation laws, J Comput Phys , 27 (1978), pp 1-31 [MR: 495002] [Zbl: 0387.76063] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you